# SDR CALA2022030700607

- Difficulty date: March 7, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N77867
- Make and model: Boeing 757324
- Aircraft serial: 32592
- Aircraft time: 62,003 hours, 18,205 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Condition: Fod
- Location: Captain'S Side
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, O

## Discrepancy

*EMERGENCY DECLARED* HAD AIRSPEED DISAGREE ON TAKEOFF. APPEARED TO BE CAPT SIDE THAT WAS IN ERROR. SWITCHED SOURCE BACK TO ''L'', THEN CAPT SD AIRSPEED IND WAS SHOWING 10KTS LESS THAN F/O & STBY INDICATORS ON REST OF FLT. INFO PER FLT CREW DEBRIEF - ON TAKEOFF ROTATION, CAPT SIDE ALSO, PER FLT CREW VERBAL DEBRIEF - CAPT & F/O MENTIONED BURNT GOOD INFO - SEE PIX PER FIM SEC 34-13 FAULT TREE 803 AIRSPEED IND (ANALOG & EADI) SHOWS 60KTS LESS THAN F/O & STBY SMELL DURING CLIMB, AT HE SAME TIME AS WHEN AIRSPEED WAS SPLIT. INDICATORS. PER FLT CREW CHKLIST, CAPT ''AIR DATA'' SOURCE CAPT & F/O MENTIONED IT MIGHT HAVE BEEN AN GLY OVEN, BUT THEY SWITCHED TO RH SD, AIRSPEED INDICATION WENT NORMAL. CAPT ARE NOT SURE. ADD EMP:U236528 FOUND FOD IN THE CAPT''S PITOT PROBE. R&R CAPT''S PITOT PROBE, LEAK CK''D GOOD. PRESSURIZED BOTH CAPT & FO IAS. OPS CK''D GOOD REF. AMM 34-11-01 ACCOMPLISHED IDT INSPECTION OF CAPTAINS PITOT PROBE. INSTALLATION AND LEACK CHECK GOOD.
